Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An extension of the closed unbounded filter


Author: Robert J. Mignone
Journal: Proc. Amer. Math. Soc. 103 (1988), 1221-1225
MSC: Primary 04A20
MathSciNet review: 955014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A natural extension of the closed unbounded filter is introduced. This extension coincides with the closed unbounded filter on uncountable, regular cardinals $ \kappa $, but in general does not for $ {P_k}\lambda $ and $ {\left[ \lambda \right]^\kappa }$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A20

Retrieve articles in all journals with MSC: 04A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0955014-4
PII: S 0002-9939(1988)0955014-4
Article copyright: © Copyright 1988 American Mathematical Society